School of Mathematics

Search site

Prof Nicholas J Young

Research Professor
Pure Mathematics

Contact details

Room: 10.11
Tel: +44 (0)113 34
Email: N.J.Young @ leeds.ac.uk

Publications

Agler J, Young NJ Realization of functions on the symmetrized bidisc Journal of Mathematical Analysis and Applications, 453, 227-240, 2017
DOI:10.1016/j.jmaa.2017.04.003
View abstract

Agler J, Lykova ZA, Young NJ Finite Blaschke products and the construction of rationalΓ-inner functions Journal of Mathematical Analysis and Applications, 447, 1163-1196, 2017
DOI:10.1016/j.jmaa.2016.10.035
View abstract

Brown DC, Lykova ZA, Young NJ A rich structure related to the construction of analytic matrix functions Journal of Functional Analysis, 272, 1704-1754, 2017
DOI:10.1016/j.jfa.2016.11.013
View abstract

Agler J, Tully-Doyle R, Young NJ Nevanlinna representations in several variables Journal of Functional Analysis, 270, 3000-3046, 2016
DOI:10.1016/j.jfa.2016.02.004
View abstract

Agler J, Lykova ZA, Young NJ 3-extremal holomorphic maps and the symmetrised bidisc Journal of Geometric Analysis, 25, 2060-2102, 2015
DOI:10.1007/s12220-014-9504-3
View abstract

Agler J, Lykova ZA, Young NJ The complex geometry of a domain related toμ-synthesis Journal of Mathematical Analysis and Applications, 422, 508-543, 2015
DOI:10.1016/j.jmaa.2014.08.051
View abstract

Agler J, Young NJ Symmetric functions of two noncommuting variables Journal of Functional Analysis, 266, 5709-5732, 2014
DOI:10.1016/j.jfa.2014.02.026
View abstract

Agler J, McCarthy JE, Young NJ Corrigendum to: Operator monotone functions and Löwner functions of several variables Annals of Mathematics, 180, 403-405, 2014
DOI:10.4007/annals.2014.180.1.9
View abstract

Agler J, McCarthy JE, Young NJ On the representation of Holomorphic functions on Polyhedra Michigan Mathematical Journal, 62, 675-689, 2013
DOI:10.1307/mmj/1387226159

Agler J, Lykova ZA, Young NJ A CASE OF mu-SYNTHESIS AS A QUADRATIC SEMIDEFINITE PROGRAM SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 51, 2472-2508, 2013
DOI:10.1137/120873248

Young NJ, Agler J, Tully-Doyle R Boundary behavior of analytic functions of two variables via generalized models Indagationes Mathematicae, 23, 995-1027, 2012
DOI:10.1016/j.indag.2012.07.003
View abstract

Young NJ, Agler J, McCarthy JE Operator monotone functions and Loewner functions of several variables Annals of Mathematics, 1783-1826, 2012
DOI:10.4007/annals.2012.176.3.7
View abstract

Young NJ, Agler J, Lykova ZA Extremal holomorphic maps and the symmetrised bidisc Proceedings of the London Mathematical Society, 106, 781-818, 2012
DOI:10.1112/plms/pds049
View abstract

Agler J, McCarthy JE, Young NJ A Carathéodory theorem for the bidisk via Hilbert space methods Mathematische Annalen, 352, 581-624, 2012
View abstract

Agler J, Lykova ZA, Young NJ The boundary Caratheodory-Fejer interpolation problem J MATH ANAL APPL, 382, 645-662, 2011
DOI:10.1016/j.jmaa.2011.04.071

Agler J, Young NJ Boundary Nevanlinna-Pick interpolation via reduction and augmentation (vol 268, pg 791, 2011) MATH Z, 268, 819-819, 2011
DOI:10.1007/s00209-010-0839-6
View abstract

Agler J, McCarthy JE, Young NJ Facial behaviour of analytic functions on the bidisc B LOND MATH SOC, 43, 478-494, 2011
DOI:10.1112/blms/bdq115

Agler J, Young NJ Erratum to: Boundary Nevanlinna-Pick interpolation via reduction and augmentation(Math Z, 10.1007/s00209-010-0696-3) Mathematische Zeitschrift, 268, 819-819, 2011

Young NJ, Agler J, Lykova ZA Pseudo-Taylor expansions and the Caratheodory-Fejer problem J Math Analysis and Applications, 386, 308-318, 2011
DOI:10.1016/j.jmaa.2011.08.001
View abstract

Agler J, Young NJ The Magic Functions and Automorphisms of a Domain COMPLEX ANAL OPER TH, 2, 383-404, 2008
DOI:10.1007/s11785-007-0039-5

Young NJ The automorphism group of the tetrablock J LOND MATH SOC, 77, 757-770, 2008
DOI:10.1112/jlms/jdn010
View abstract

Young NJ; Choi Y eds. Surveys in Contemporary Mathematics 2008

Young NJ, Abouhajar AA, White MC A Schwarz lemma for a domain related to mu-synthesis The Journal of Geometric Analysis, 1-34, 2007
View abstract

Young NJ Surveys in Geometry and Number Theory: Reports on contemporary Russian mathematics. Cambridge University Press 2007
View abstract

Huang HN, Marcantognini SAM, Young NJ The spectral Carathéodory-Fejér problem Integral Equations and Operator Theory, 56, 229-256, 2006
DOI:10.1007/s00020-005-1415-z
View abstract

Agler J, Young NJ The complex geodesics of the symmetrized bidisc INT J MATH, 17, 375-391, 2006

Huang HN, Young NJ, Marcantognini SAM Chain rules for higher derivatives The Mathematical Intelligencer, 28, 61-69, 2006
View abstract

Agler J, Young NJ The hyperbolic geometry of the symmetrized bidisc The Journal of Geometric Analysis, 14, 375-403, 2004
View abstract

Young NJ, Agler J The two-by-two spectral Nevanlinna-Pick problem Transactions of the American Mathematical Society, 356, 573-585, 2004
DOI:10.1090/S0002-9947-03-03083-6
View abstract

Agler J, Young NJ A model theory forΓ-contractions Journal of Operator Theory, 49, 45-60, 2003
View abstract

Young NJ, Yeh FB, Agler J Realization of functions into the symmetrised bidisc In Reproducing kernel spaces and applications, 143, 1-37, 2003
View abstract

Agler J, Young NJ A Schwarz lemma for the symmetrized bidisc Bulletin of London Mathematical Society, 33, 175-186, 2001
View abstract

Young NJ, Ogle DJ The Parrott problem for singular values In Proceedings of the 1998 IWOTA conference in Groningen, 124, 481-503, 2001
View abstract

Young NJ Some analysable instances of mu-synthesis In Mathematical methods in in systems, optimization and control
View abstract

Agler J, Lykova ZA, Young NJ Geodesics, retracts, and the norm-preserving extension property in the symmetrized bidisc Memoirs of the American Mathematical Society
View abstract

Young NJ Foundations of free noncommutative function theory (Mathematical Surveys and Monographs 199) By Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov Bulletin of the London Mathematical Society, bdv075-bdv075
DOI:10.1112/blms/bdv075